Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

PCOS, cervical mucus, pink spotting. On Duphaston. Help?

Hi, I have Pcos and from past 2 months I didn't get my periods and consulted doctor. Doctor suggested to take duphston tablet for 5 days mrg and night. however after taking pills also I didn't get my periods. I spot little pinkish blood in cervical mucus. I had pregnancy test last month and gave -ve result and that time I found PCOS. Please let me know why this is happing.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.

After taking the progesterone pills some time it may take around 7 days to get the withdrawal bleeding.
If you do not periods even after one week, there could be deficiency of both estrogen and progesterone hormones.
In that case you have to take combined pills with your doctor's advice.
After getting withdrawal bleeding also, better to use the pills for few months to treat the PCOD.
Along with insulin sensitizer is needed sometimes.
Try to maintain ideal weight.
For more details you can ask me through:
Take care.

Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor